# SDR SWAA2021091502866

- Difficulty date: August 2, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF DELMINATION AND DAMAGE ON LOWER SURFACE OF CABIN FLOOR PANEL 222BF ; / [01] IDENTIFIED PANEL 222BF IAW SRM 53-00-50-0I-1 FIG 2; TABLE 2.  FOUND DAMAGE TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.A.   REPAIR TO BE ACCOMPLISHED IAW SRM 53-00-50-2R-1.    CLEANED PANEL IAW SRM 53-00-50-2R-0 PARA 5. A. (1).  REMOVED (2EA) DRAIN FITTING ASSEMBLIES TO FACILITATE REPAIR IAW SRM 53-00-50-2R-1 PARA 3.B AND DRAWING 141A5810-464. WILL REQUIRE REINSTALLATION UPON REPAIR COMPLETION.   REMOVED DAMAGE ON LOWER SKIN AT (4) EACH LOCATIONS ALONG LOWER OB EDGE AND CLEANED IAW SRM 53-00-50-2R-1 PARA 3A & 3C - 3.F WITH NO CONTAMINATION NOTED. OK TO POT OPEN CORE AREAS.; [02] VALIDATED APPLICABILITY OF REPAIR TO FLOOR PANEL 222BF TO BE COMPLETED IAW SRM 53-00-50-2R-1; [03] VERIFIED CORRECTIVE ACTIONS 1 AND 2 PER SRM 53-00-50-0I-1; SRM 53-00-50-1A-1; SRM 53-00-50-2R-1; AND SRM 53-00-50-2R-0  VALIDATED REPAIR PER SRM 53-00-50-2R-1 OK TO POT.; [04] APPLIED POTTING COMPOUND BMS 5-28 TY19 LOT # AK0DP4131K TO OPEN CORE AREAS. SET TO CURE USING HEAT LAMP AND THERMOMETER ID: ATS2209 S/N: 43300739WS ALL IAW SRM 53-00-50-2R-1 PARA 3.G.-H.; [05] REMOVED 1EA THROUGH INSERT FACILITATE MAINTENANCE IAW SRM 53-00-50-2R-1.PARA 3.B. CURED POTTING COMPOUND; SANDED TO CONTOUR. FABRICATED REPAIR PLIES FROM BMS9-3 TY H2 LOT#1458851-1 IAW SRM 53-00-50-2R-1.PARA 3.H-K.(1)
